Alert archive / Missouri / River Flood Warnings in 2010

River Flood Warning 77, NWS St. Louis, MO

March 27, 2010Callaway County, Cole County, Missouri

NWS St. Louis, MO issued this river flood warning at Mar 27, 2010, 4:02 PM CDT for Callaway County, Cole County, Missouri. It took effect at Mar 27, 2010, 5:15 PM CDT. It was in force for 28 hr.

The area

The counties it named.

The facts

Issued
Mar 27, 2010, 4:02 PM CDT (21:02 UTC)
In effect from
Mar 27, 2010, 5:15 PM CDT
Expired
Mar 28, 2010, 9:33 PM CDT
In force
28 hr
Issued by
NWS St. Louis, MO
Flood severity
Minor

Counties Callaway County, MO, Cole County, MO

The radar

The St Louis radar (KLSX), 123 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Missouri River at Jefferson City (JFFM7).

Action stage
21 ft
Minor stage
23 ft
Moderate stage
25 ft
Major stage
30 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06910450, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

457 
WGUS43 KLSX 272102
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
402 PM CDT SAT MAR 27 2010

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVER IN MISSOURI... 


  MISSOURI RIVER AT JEFFERSON CITY AFFECTING CALLAWAY AND COLE 
  COUNTIES


PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF RECENT PRECIPITATION AND RUNOFF 
FROM SNOW MELT UPRIVER...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE 
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC027-051-282102-
/O.NEW.KLSX.FL.W.0077.100327T2215Z-100329T0900Z/
/JFFM7.1.ER.100327T2215Z.100328T0000Z.100328T0900Z.NO/
402 PM CDT SAT MAR 27 2010

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MISSOURI RIVER AT JEFFERSON CITY
* UNTIL LATE SUNDAY NIGHT.
* AT  3:00 PM SATURDAY THE STAGE WAS 22.9 FEET. 
* FLOOD STAGE IS 23.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 23.1 FEET BY THIS EVENING. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY EARLY SUNDAY.
* IMPACT...AT 23.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.
* IMPACT...AT 20.0 FEET...THE RIVER BANKS BEGIN TO OVERFLOW.

$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     03/28  03/29  03/30  03/31  04/01

MISSOURI RIVER
  JEFFERSON CITY  23.0   22.87      22.9   21.8   20.7   19.8   18.3
3 follow-up statements
090 
WGUS83 KLSX 280226
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
926 PM CDT SAT MAR 27 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 

  MISSOURI RIVER 
     
     AT JEFFERSON CITY...AFFECTING CALLAWAY AND COLE COUNTIES 
     AT HERMANN...AFFECTING GASCONADE AND MONTGOMERY COUNTIES 
     AT WASHINGTON...AFFECTING FRANKLIN AND WARREN COUNTIES 
     AT ST. CHARLES...AFFECTING ST. CHARLES AND ST. LOUIS COUNTIES 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF RECENT PRECIPITATION AND RUNOFF FROM 
MELTING SNOW AT LOCATIONS UPRIVER...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE 
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC027-051-290226-
/O.EXT.KLSX.FL.W.0077.000000T0000Z-100329T0708Z/
/JFFM7.1.ER.100328T0305Z.100328T0600Z.100328T0708Z.NO/
926 PM CDT SAT MAR 27 2010

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT JEFFERSON CITY
* UNTIL LATE SUNDAY NIGHT.
* AT  9:00 PM SATURDAY THE STAGE WAS 23.0 FEET. 
* FLOOD STAGE IS 23.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO FLOOD STAGE BY MIDNIGHT TONIGHT.  
  THE RIVER WILL FALL TO BELOW FLOOD STAGE BY SUNDAY MORNING.
* IMPACT...AT 23.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.

$$

MOC073-139-290225-
/O.EXT.KLSX.FL.W.0072.000000T0000Z-100403T0400Z/
/HRNM7.1.ER.100325T2052Z.100329T0600Z.100402T0400Z.NO/
926 PM CDT SAT MAR 27 2010

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT HERMANN
* UNTIL FRIDAY EVENING.
* AT  8:30 PM SATURDAY THE STAGE WAS 23.9 FEET. 
* FLOOD STAGE IS 21.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 25.4 FEET BY 
  MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY 
  BEFORE MIDNIGHT.
* IMPACT...AT 25.2 FEET...THE BAIT SHOP JUST BELOW THE BRIDGE FLOODS.
* IMPACT...AT 25.1 FEET...KATY TRAIL NEAR PORTLAND FLOODS
* IMPACT...AT 25.0 FEET...CITY LIONS CLUB ATHLETIC FIELD BEGINS TO 
  FLOOD.

$$

MOC071-219-290225-
/O.EXT.KLSX.FL.W.0076.000000T0000Z-100402T0200Z/
/WHGM7.1.ER.100327T1730Z.100329T1800Z.100331T1400Z.NO/
926 PM CDT SAT MAR 27 2010

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT WASHINGTON
* UNTIL THURSDAY EVENING.
* AT  8:45 PM SATURDAY THE STAGE WAS 20.2 FEET. 
* FLOOD STAGE IS 20.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 21.7 FEET BY 
  MONDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE LATE 
  WEDNESDAY MORNING.
* IMPACT...AT 22.2 FEET...HIGHWAY 94 BEGINS FLOODING 1.5 MILES SW OF 
  MATSON, MO.
* IMPACT...AT 21.0 FEET...WATER PLANT TURNS PUMPS ON

$$

MOC183-189-290225-
/O.EXT.KLSX.FL.W.0075.000000T0000Z-100402T1559Z/
/SCLM7.1.ER.100327T0415Z.100330T0600Z.100401T1559Z.NO/
926 PM CDT SAT MAR 27 2010

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT ST. CHARLES
* UNTIL FRIDAY MORNING.
* AT  9:00 PM SATURDAY THE STAGE WAS 25.8 FEET. 
* FLOOD STAGE IS 25.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 27.1 FEET BY 
  TUESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE 
  THURSDAY MORNING.
* IMPACT...AT 26.0 FEET...HIGHWAY 94 BEGINS FLOODING 1.5 MILES SW OF 
  MATSON, MO.

$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     03/28  03/29  03/30  03/31  04/01

MISSOURI RIVER
  JEFFERSON CITY  23.0   22.99      22.9   22.2   21.0   20.0   18.9
  HERMANN         21.0   23.86      24.7   25.4   24.7   23.2   22.2
  WASHINGTON      20.0   20.25      20.5   21.6   21.4   20.1   18.9
  ST. CHARLES     25.0   25.80      26.0   26.7   27.1   26.4   25.2
725 
WGUS83 KLSX 281544
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1044 AM CDT SUN MAR 28 2010

...THE FLOOD WARNING CONTINUES FOR POINTS ALONG THE MISSOURI RIVER...
 
  

          THE MISSOURI RIVER AT 

                    ...JEFFERSON CITY
                    ...CHAMOIS
                    ...HERMANN
                    ...WASHINGTON
                    ...ST. CHARLES
                    ...GASCONADE


PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP STATEMENTS AS 
CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC027-051-291544-
/O.EXT.KLSX.FL.W.0077.000000T0000Z-100330T0300Z/
/JFFM7.1.ER.100328T0442Z.100328T1015Z.100329T0300Z.NO/
1044 AM CDT SUN MAR 28 2010

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT JEFFERSON CITY
* UNTIL MONDAY EVENING.
* AT 10:00 AM SUNDAY THE STAGE WAS 23.1 FEET. 
* FLOOD STAGE IS 23.0 FEET. 
* MINOR FLOODING IS FORECAST.
* IMPACT...AT 23.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.


$$

MOC027-151-291543-
/O.EXT.KLSX.FL.W.0071.000000T0000Z-100403T0600Z/
/CMSM7.1.ER.100323T1720Z.100328T1800Z.100401T1800Z.NO/
1044 AM CDT SUN MAR 28 2010

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER NEAR CHAMOIS
* UNTIL LATE FRIDAY NIGHT.
* AT 8 AM SUNDAY THE STAGE WAS 20.1 FEET. 
* FLOOD STAGE IS 17.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 20.2 FEET THIS AFTERNOON AND FALL 
  BELOW FLOOD STAGE THURSDAY AFTERNOON.
* IMPACT...AT 17.0 FEET...FLOOD STAGE:  LOWER LYING BOTTOM LAND BEGINS
  TO FLOOD.


$$

MOC073-139-291543-
/O.CON.KLSX.FL.W.0042.000000T0000Z-000000T0000Z/
/GSCM7.1.ER.100312T0717Z.100328T1800Z.000000T0000Z.NO/
1044 AM CDT SUN MAR 28 2010

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT GASCONADE
* UNTIL FURTHER NOTICE.
* AT 7 AM THE STAGE WAS ESTIMATED AT 26.0 FEET.
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...THE RIVER WILL RISE TO NEAR 26.1 FEET THIS AFTERNOON.
* IMPACT...AT 22.0 FEET...FLOOD STAGE.  MINOR FLOODING OF CROPLAND 
  BEGINS.


$$

MOC073-139-291543-
/O.EXT.KLSX.FL.W.0072.000000T0000Z-100402T2100Z/
/HRNM7.1.ER.100325T2052Z.100328T1800Z.100401T2100Z.NO/
1044 AM CDT SUN MAR 28 2010

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT HERMANN
* UNTIL FRIDAY AFTERNOON.
* AT 9:30 AM SUNDAY THE STAGE WAS 24.2 FEET. 
* FLOOD STAGE IS 21.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 24.5 FEET THIS EVENING AND FALL 
  BELOW FLOOD STAGE THURSDAY AFTERNOON.
* IMPACT...AT 25.0 FEET...CITY LIONS CLUB ATHLETIC FIELD BEGINS TO FLOOD.
* IMPACT...AT 21.0 FEET...FLOOD STAGE.  MINOR FLOODING OF CROPLAND 
  BEGINS.

$$

MOC071-219-291543-
/O.EXT.KLSX.FL.W.0076.000000T0000Z-100401T1400Z/
/WHGM7.1.ER.100327T1730Z.100329T1200Z.100331T0200Z.NO/
1044 AM CDT SUN MAR 28 2010

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT WASHINGTON
* UNTIL THURSDAY MORNING.
* AT 9:45 AM SUNDAY THE STAGE WAS 20.7 FEET. 
* FLOOD STAGE IS 20.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 21.4 FEET TOMORROW MORNING AND 
  FALL BELOW FLOOD STAGE TUESDAYLATE EVENING.
* IMPACT...AT 21.0 FEET...WATER PLANT TURNS PUMPS ON
* IMPACT...AT 20.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.


$$

MOC183-189-291543-
/O.EXT.KLSX.FL.W.0075.000000T0000Z-100402T0600Z/
/SCLM7.1.ER.100327T0415Z.100329T1800Z.100401T0600Z.NO/
1044 AM CDT SUN MAR 28 2010

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT ST. CHARLES
* UNTIL LATE THURSDAY NIGHT.
* AT 10:00 AM SUNDAY THE STAGE WAS 26.3 FEET. 
* FLOOD STAGE IS 25.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 26.8 FEET TOMORROW EVENING AND
  FALL BELOW FLOOD STAGE THURSDAY MORNING.
* IMPACT...AT 26.0 FEET...HIGHWAY 94 BEGINS FLOODING 1.5 MILES SW OF 
  MATSON, MO.
* IMPACT...AT 25.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.  THE 
  RIGHT BANK DOWNSTREAM OVERFLOWS, FLOODING AGRICULTURAL BOTTOMLAND.

$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     03/29  03/30  03/31  04/01  04/02

MISSOURI RIVER
  JEFFERSON CITY  23.0   23.11      22.7   21.6   20.1   18.5   16.9
  CHAMOIS         17.0   20.10      19.9   19.4   18.6   17.4   15.9
  GASCONADE       22.0  E26.00      26.0   25.5   24.9   24.1   22.9
  HERMANN         21.0   24.25      24.5   23.8   22.8   21.6   20.0
  WASHINGTON      20.0   20.69      21.4   20.6   19.5   18.5   17.2
  ST. CHARLES     25.0   26.26      26.7   26.6   25.7   24.7   23.7
737 
WGUS83 KLSX 290233
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
933 PM CDT SUN MAR 28 2010

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN 
MISSOURI...
 

  MISSOURI RIVER AT JEFFERSON CITY AFFECTING CALLAWAY AND COLE 
  COUNTIES


PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS WILL BE THE LAST STATEMENT ISSUED REGARDING THIS FLOODING 
EVENT AT JEFFERSON CITY...

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC027-051-290303-
/O.CAN.KLSX.FL.W.0077.000000T0000Z-100330T0300Z/
/JFFM7.1.ER.100328T0442Z.100328T1015Z.100328T2240Z.NO/
933 PM CDT SUN MAR 28 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE MISSOURI RIVER AT JEFFERSON CITY.
* AT  9:00 PM SUNDAY THE STAGE WAS 22.8 FEET. 
* FLOOD STAGE IS 23.0 FEET. 
* FELL BELOW FLOOD STAGE AT  5:40 PM SUNDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 21.6 FEET BY TUESDAY 
  MORNING.

$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     03/29  03/30  03/31  04/01  04/02

MISSOURI RIVER
  JEFFERSON CITY  23.0   22.81      22.7   21.6   20.1   18.4   16.8

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Mar 27, 2:24 PM CDT, 1 hour 38 minutes earlier.

Area forecast discussion, Mar 27, 2:24 PM CDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ST LOUIS MO
224 PM CDT SAT MAR 27 2010

.UPDATE...
/221 PM CDT SAT MAR 27 2010/

LOW PRESSURE CURRENTLY STRADDLING THE EASTERN KS/OK BORDER WILL
CONTINUE TO MOVE EAST OVER THE NEXT 24 HOURS WITH MEASURABLE
PRECIPITATION EXPECTED ACROSS THE ENTIRE CWA. A BAND OF RAIN
STRETCHING FROM NORTHWEST TO EAST CENTRAL MISSOURI WILL CONTINUE TO
DEVELOP SOUTHEAST AS LARGE SCALE ASCENT ASSOCIATED WITH THE UPPER
TROF INCREASES AND THE LOW LEVEL MOISTURE CONVERGENCE ON THE NOSE OF
THE +50KT LOW LEVEL JET WORKS TO OVERCOME THE DRY LOW LEVELS OF THE
ATMOSPHERE.

CONVECTION CURRENTLY DEVELOPING ACROSS NORTHEAST OK/SOUTHWEST MO
WILL MOVE NORTHEAST INTO OUR CWA DURING THE LATE EVENING AND EARLY
OVERNIGHT HOURS AHEAD OF THE SURFACE LOW. INSTABILITY REALLY
DROPS OFF OVERNIGHT AS THE STORMS MOVE EAST...SO ONLY HAVE
ISOLATED THUNDER IN THE FORECAST RIGHT NOW.

DEFORMATION RAIN WILL OVERSPREAD/REDEVELOP BY EARLY SUNDAY MORNING
AND PIVOT ACROSS THE CWA. GIVEN CLOUD COVER...RAIN AND NORTHEAST
WIND HAVE CONTINUED TO UNDERCUT MOS TEMPERATURES. RAIN WILL DIMINISH
DURING THE AFTERNOON FROM NORTHWEST TO SOUTHEAST...WITH CLEARING
SKIES SUNDAY EVENING.

STILL FEEL THAT A FLOOD WATCH IS NOT WARRANTED AS THE INTENSITY OF
THE PRECIPITATION DOES NOT APPEAR TO BE HEAVY ENOUGH TO CAUSE
ANYTHING MORE THAN PONDING OF WATER IN LOW LYING AREAS AND
ADDITIONAL RISES ON CREEKS...STREAMS AND RIVERS.

A DRY FORECAST REMAINS IN TACT THROUGH NEXT SATURDAY AS UPPER LEVEL
RIDGE BUILDS ACROSS THE CENTER OF THE COUNTRY. TEMPERATURES EXPECTED
TO RISE ABOVE NORMAL NEXT WEEK WITH HIGHS IN THE MIDDLE AND UPPER
70S BY THE SECOND HALF OF THE WEEK.

CVKING

&&

.DISCUSSION...
/330 AM CDT SAT MAR 27 2010/

MAIN FORECAST CONCERN CONTINUES TO BE HOW MUCH RAINFALL WE WILL
RECEIVE TONIGHT AND SUNDAY FROM STORM SYSTEM CURRENTLY DEEPENING
OVER THE HIGH PLAINS. NOT MUCH CHANCE FROM PREVIOUS THINKING THAT
THE SERN HALF OF THE CWA WILL HAVE 0.75 TO AROUND 1 INCH OF
RAINFALL TONIGHT AND ON SUNDAY OVER GROUND THAT REMAINS SATURATED
FROM THURSDAY'S RAINFALL. RAINFALL RATES HOWEVER DO NOT LOOK LIKE
THEY WILL BE HEAVY ENOUGH AT ANY GIVEN TIME TO CAUSE ENOUGH RUNOFF
TO PRODUCE MORE THAN RISES ON CREEKS AND PONDING OF WATER IN LOW
LYING AREAS...SO DO NOT SEE THE NEED FOR A FLOOD WATCH AT THIS
TIME.

CLOUDS ARE ALREADY SPREADING INTO THE REGION AHEAD OF THE STORM
SYSTEM...AND DO EXPECT CLOUDS TO INCREASE THROUGH THE DAY.  MODELS
ARE IN GOOD AGREEMENT WITH HANDLING THE SYSTEM...AT LEAST WHILE IT
IS MOVING ACROSS MO/IL.  THE CHANCES FOR SHRA WILL INCREASE THIS
AFTN OVER MO AS LARGE SCALE ASCENT/LOW LEVEL MOISTURE CONVERGENCE
INCREASES.  THIS FORCING WILL MAXIMIZE TONIGHT AS THE TROUGH MOVES
ACROSS THE AREA.  THERE IS ENOUGH INSTABILITY TO KEEP CHANCE OF TSRA
OVER THE SERN HALF FO THE CWA WHERE THE SFC LOW WILL TRACK.
HOWEVER...THERE DOES NOT LOOK TO ENOUGH CAPE ON THE FORECAST
SOUNDINGS TO COMPLEMENT THE STRONG SHEER FOR A ORGANIZED SEVERE
WEATHER THREAT...BUT A FEW STORMS OVER SERN MO COULD PRODUCE SOME
SMALL HAIL AND GUSTY WINDS. RAIN CHANCES WILL DIMINISH FROM WEST
TO EAST ON SUNDAY AS MID LEVEL FRONTOGENESIS MOVES QUICKLY EWD
WITH THE UPPER LOW. DRY WEATHER IS THEN EXPECTED FOR THE UPCOMING
WORK WEEK AS UPPER LEVEL RIDGE BUILDS IN QUICK BEHIND THE THE
TROUGH EARLY THIS THE WEEK WHICH BECOMES HIGHLY AMPLIFIED MID-LATE
WEEK IN RESPONSE TO DEEPENING TROUGH OF THE WRN CONUS. THIS
SUPPORTS GOING WELL ABOVE NORMAL TEMPERATURES FOR MID-LATE WEEK.

NOT TOO MUCH DIFFERENCE IN GUIDANCE TEMPS THE NEXT FEW DAYS EXCEPT
DID CUT THEM BACK A BIT OVER S CNTRL IL TOMORROW WHERE THE RAIN WILL
HOLD ON. SUNDAY LOOKS PRETTY COOL WITH THE CLOUDS...EXITING RAIN AND
GUSTY WINDS IN THE TIGHT PRESSURE GRADIENT OF EXITING SYSTEM.

BRITT

&&

.AVIATION...
/1251 PM CDT SAT MAR 27 2010/

THIS IS A COMPLEX FCST IN TERMS OF PCPN TIMING BECAUSE THERE ARE
AND WILL BE SEVERAL THINGS GOING ON AT THE TERMINALS AS A SFC LOW
PRESSURE SYSTEM OVER KS/OK LIFTS ENEWD. ADDITIONALLY...THERE IS
QUITE A BIT OF DRY AIR AT THE SFC AND THIS WILL DELAY ONSET OF
PCPN AND LOWER CIGS. OVERALL...EXPECT CONDITIONS TO DETERIORATE
TO MVFR AND IFR TONIGHT AS -SHRA DVLPS FIRST AHEAD OF A CDFNT AND
THEN DVLPS AND EXPANDS ALONG A DEFORMATION ZONE ACROSS CENTRAL MO
THROUGH WEST CENTRAL IL. RADAR ECHOES STRETCHING FM APPROX KCDJ TO
KMBY AT TAF ISSUANCE WERE ASSOCIATED WITH A THERMAL GRADIENT AT
850MB AND MAY HOLD TOGETHER LONG ENOUGH TO REACH KUIN AROUND
27/21Z...BUT THE MORE WIDESPREAD PCPN WILL HOLD OFF UNTIL EVENING.

SPECIFICS FOR KSTL...WEAK ECHOES ON RADAR ORIENTED ALONG A NORTH-
SOUTH LINE THROUGH ERN MO AT TAF ISSUANCE WERE ASSOCIATED WITH A
MID-LVL CLOUD DECK. -RA WILL PERSIST AT KSTL/KSUS OVERNIGHT AND
THROUGH MOST OF SUNDAY. A FEW HOUR BREAK IN PCPN IS POSSIBLE
OVERNIGHT BETWEEN -RA ASSOCIATED WITH THE CDFNT AND -RA ASSOCIATED
WITH THE DEFORMATION ZONE BUT CONFIDENCE IS TOO LOW TO INCLUDE IN
TAFS ATTM.

KANOFSKY

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Mar 27, 2:52 PM CDT, 1 hour 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
252 PM CDT SAT MAR 27 2010

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-281200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
252 PM CDT SAT MAR 27 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED TONIGHT. AREAS
ALONG AND SOUTH OF INTERSTATE 70 MAY RECEIVE AROUND AN INCH OF
RAINFALL. THIS RAIN WILL FALL ON NEARLY SATURATED SOILS AND COULD
CAUSE ADDITIONAL RISES ON LOCAL CREEKS AND PONDING OF WATER IN LOW
LYING AREAS.

SEVERE THUNDERSTORMS ARE NOT EXPECTED AT THIS TIME. HOWEVER...A
FEW THUNDERSTORMS COULD PRODUCE SMALL HAIL.

MODERATE RIVER FLOODING IS OCCURRING ALONG PARTS OF THE
MISSISSIPPI RIVER. PLEASE SEE THE APPROPRIATE FLOOD STATEMENTS
FOR SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

MODERATE RIVER FLOODING WILL CONTINUE ALONG PARTS OF THE
MISSISSIPPI RIVER.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO RELAY REPORTS OF HAIL AND RAINFALL OVER
AN INCH TO THE NATIONAL WEATHER SERVICE IN ST. LOUIS.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

CVKING

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 26, 9:04 PM CDTRiver Flood WarningLSXFranklin, Warren5 days

Nearby

River Flood Warnings in Missouri, 2010Every river flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.